RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Скоро в журнале
Архив
Импакт-фактор
Правила для авторов
Лицензионный договор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Труды МИАН:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Тр. МИАН, 2000, том 228, страницы 90–100 (Mi tm493)  

Эта публикация цитируется в 7 научных статьях (всего в 7 статьях)

Generalized Functions for Quantum Fields Obeying Quadratic Exchange Relations

H. Grossea, M. Oberguggenbergerb, I. T. Todorovc

a Institute for Theoretical Physics
b Institut für Mathematik, Universität Innsbruck
c International Erwin Schrödinger Institute for Mathematical Physics

Аннотация: The axiomatic formulation of quantum field theory (QFT) of the 1950's in terms of fields defined as operator valued Schwartz distributions is re-examined in the light of subsequent developments. These include, on the physical side, the construction of a wealth of (2-dimensional) soluble QFT models with quadratic exchange relations, and, on the mathematical side, the introduction of the Colombeau algebras of generalized functions. Exploiting the fact that energy positivity gives rise to a natural regularization of Wightman distributions as analytic functions in a tube domain, we argue that the flexible notions of Colombeau theory which can exploit particular regularizations is better suited (than Schwartz distributions) for a mathematical formulation of QFT.

Полный текст: PDF файл (170 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Proceedings of the Steklov Institute of Mathematics, 2000, 228, 81–91

Реферативные базы данных:

УДК: 530.1
Поступило в сентябре 1999 г.
Язык публикации: английский

Образец цитирования: H. Grosse, M. Oberguggenberger, I. T. Todorov, “Generalized Functions for Quantum Fields Obeying Quadratic Exchange Relations”, Проблемы современной математической физики, Сборник статей. К 90-летию со дня рождения академика Николая Николаевича Боголюбова, Тр. МИАН, 228, Наука, МАИК «Наука/Интерпериодика», М., 2000, 90–100; Proc. Steklov Inst. Math., 228 (2000), 81–91

Цитирование в формате AMSBIB
\RBibitem{GroObeTod00}
\by H.~Grosse, M.~Oberguggenberger, I.~T.~Todorov
\paper Generalized Functions for Quantum Fields Obeying Quadratic Exchange Relations
\inbook Проблемы современной математической физики
\bookinfo Сборник статей. К 90-летию со дня рождения академика Николая Николаевича Боголюбова
\serial Тр. МИАН
\yr 2000
\vol 228
\pages 90--100
\publ Наука, МАИК «Наука/Интерпериодика»
\publaddr М.
\mathnet{http://mi.mathnet.ru/tm493}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1782574}
\zmath{https://zbmath.org/?q=an:0986.81071}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2000
\vol 228
\pages 81--91


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/tm493
  • http://mi.mathnet.ru/rus/tm/v228/p90

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Oberguggenberger M., “Generalized functions in nonlinear models – a survey”, Nonlinear Analysis–Theory Methods & Applications, 47:8, Part 8 Sp. Iss. SI (2001), 5029–5040  crossref  mathscinet  zmath  isi  scopus  scopus
    2. “On the Foundations of Nonlinear Generalized Functions I and II”, Memoirs of the American Mathematical Society, 153:729 (2001), 1–93  mathscinet  isi
    3. Khrennikov A.Y., Shelkovich V.M., Smolyanov O.G., “Locally convex spaces of vector–valued distributions with multiplicative structures”, Infinite Dimensional Analysis Quantum Probability and Related Topics, 5:4 (2002), 483–502  crossref  mathscinet  zmath  isi  scopus  scopus
    4. Nagamachi S., Bruning E., “Hyperfunction quantum field theory: Localized fields without localized test functions”, Letters in Mathematical Physics, 63:2 (2003), 141–155  crossref  mathscinet  zmath  isi  scopus  scopus
    5. Droz-Vincent Ph., “Scalar products of elementary distributions”, Journal of Mathematical Physics, 49:6 (2008), 063501  crossref  mathscinet  zmath  isi  scopus  scopus
    6. Hoermann G., “The Cauchy problem for Schrodinger-type partial differential operators with generalized functions in the principal part and as data”, Monatsh Math, 163:4 (2011), 445–460  crossref  mathscinet  zmath  isi  scopus  scopus
    7. Sarizadeh A., “Non-Removable Term Ergodic Action Semigroups/Groups”, Proc. Amer. Math. Soc., 143:8 (2015), 3445–3453  crossref  mathscinet  zmath  isi  scopus  scopus
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Просмотров:
    Эта страница:207
    Полный текст:53
    Литература:34

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019